# SDR 97ZZZX5132

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control
- Part number: 1179203103
- Condition: Overheat
- Location: Lights
- Component: 830000501
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

INSPECTED RHEOSTAT, WIRING, AND INTENSITY CONTROL UNIT.  FOUND CONTROL UNIT TO HAVE STRONG ELECTRICAL ODOR.  REPLACED WITH NEW UNIT.  OPS CHECK GOOD.
